Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Reduced Polynomials and Their Generation in Adomian Decomposition Methods

    Jun-Sheng Duan1, Ai-Ping Guo2

    CMES-Computer Modeling in Engineering & Sciences, Vol.60, No.2, pp. 139-150, 2010, DOI:10.3970/cmes.2010.060.139

    Abstract Adomian polynomials are constituted of reduced polynomials and derivatives of nonlinear operator. The reduced polynomials are independent of the form of the nonlinear operator. A recursive algorithm of the reduced polynomials is discovered and its symbolic implementation by the software Mathematica is given. As a result, a new and convenient algorithm for the Adomian polynomials is obtained. More >

Displaying 1-10 on page 1 of 1. Per Page  

Share Link